MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS LTD ACETLR CUP HAP 62MM W/ IMPTR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING

SMITH & NEPHEW ORTHOPAEDICS LTD ACETLR CUP HAP 62MM W/ IMPTR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Catalog Number 74120162
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 02/16/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision of the acetabular cup (along with competitor liner, head and stem) was performed due to infection.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Smith & nephew is submitting this report pursuant to the provisions of 21cfr, part 803.This report may be based upon information which smith & nephew has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, smith & nephew, or its employees, that the report constitutes an admission that the device, smith & nephew or its employees caused or contributed to the potential event described in this report.- attachment: [183421 summary.Pdf].

Brand Name
ACETLR CUP HAP 62MM W/ IMPTR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS LTD
aurora house
spa park
leamington spa CV31 3HL
UK  CV31 3HL
MDR Report Key7346203
Report Number3005975929-2018-00098
Device Sequence Number11036326
Product Code NXT
UDI-Device Identifier03596010502629
UDI-Public03596010502629
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P040033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2010
Device Catalogue Number74120162
Device Lot Number54625R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer10/03/2017
10/03/2017
Initial Report FDA Received Date03/16/2018
Supplement Report FDA Received Date04/05/2018
07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL FEMORAL STEM; RESTORATION ADM X3 DUAL MOBILITY LINER
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR